On a generalization of the Laplace transform
Compositio Mathematica, Tome 19 (1968) no. 3, p. 167-195
@article{CM_1968__19_3_167_0,
     author = {Rangachari, M. S.},
     title = {On a generalization of the Laplace transform},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {3},
     year = {1968},
     pages = {167-195},
     zbl = {0176.10303},
     mrnumber = {230053},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1968__19_3_167_0}
}
Rangachari, M. S. On a generalization of the Laplace transform. Compositio Mathematica, Tome 19 (1968) no. 3, pp. 167-195. http://www.numdam.org/item/CM_1968__19_3_167_0/

D. Borwein [1] Theorems on some methods of summability. Quart. J. Math. Oxford Ser. (2) 9 (1958), 310-316. | MR 101430 | Zbl 0084.05901

G.H. Hardy, [2] Divergent series. Oxford, 1949. | MR 30620 | Zbl 0032.05801

G.H. Hardy and E.M. Wright, [3] An introduction to the theory of numbers, 3rd ed., Oxford, 1954. | MR 67125 | Zbl 0058.03301

A. Jakimovski and C.T. Rajagopal, [4] Applications of a theorem of O. Szász for the product of Cesàro and Laplace transforms. Proc. Amer. Math. Soc. 5 (1954), 370-384. | Zbl 0059.10201

A. Jakimovski, [5] Some remarks on Tauberian theorems. Quart. J. Math. Oxford Ser. (2) 9 (1958), 114-131. | MR 106374 | Zbl 0091.24402

J. Karamata, [6] Sur les théorèmes inverses des procédés de sommabilité (La théorie des fonctions VI). Actual. Sci. Industr. No. 450. Paris, 1937. | JFM 63.0169.02

C.T. Rajagopal, [7] Tauberian oscillation theorems. Compositio Math. 11 (1953), 71-82. | Numdam | Zbl 0052.05702

C.T. Rajagopal, [8] Some theorems on convergence in density. Publ. Math. Debrecen 5 (1957), 77-92. | Zbl 0079.08802

M.S. Rangachari and Y. Sitaraman, [9] Tauberian theorems for logarithmic summability (L). Tôhoku Math. J. (2) 16 (1964), 257-269. | MR 172039 | Zbl 0129.04501

M.S. Rangachari, [10] A generalization of Abel-type summability methods for functions. Indian J. Math. 7 (1965), 17-23. | Zbl 0128.28602

L.A. Rubel, [11] Maximal means and Tauberian theorems. Pacific J. Math. 10 (1960), 997-1007. | Zbl 0096.04001

E.C. Titchmarsh, [12] The theory of functions, 2nd ed. Oxford, 1939. | JFM 65.0302.01

D.V. Widder, [13] The Laplace transform. Princeton, 1946. | JFM 67.0384.01 | Zbl 0063.08245